# SDR CALA2025111011063

- Difficulty date: August 28, 2025
- Submitted: November 10, 2025
- Operation: Air carrier
- Aircraft: N33209
- Make and model: Boeing 737824
- Aircraft serial: 30581
- Aircraft time: 76,364 hours, 28,565 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 141A541011
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR SUPPORT IS CRACKED BETWEEN BS 380 & 400 AT BL 0.  REMOVED AND REPLACED THE FLOOR SUPPORT IAW DWG 143A5400 REV-, SRM 51-40-05 & SRM 51-40-02.
